# SDR CA981014004

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 5277800
- Condition: Leaking
- Location: Lt Wing
- Part time: 10,660 hours
- Component: Goodyear, BTC67
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL STAINS NOTED ON LEFT WING ROOT.  FUEL LEAKAGE TRACED TO LEFT MAIN FUEL CELL.  CELL HAD PIN HOLES.
